MAUDE Adverse Event Report: BD SWITZERLAND SARL MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SARL MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ5309
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Iv team member inserting iv in patient.When preparing the flush and connecting the extension flush set (bd maxzero) to the iv hub, the tubing came out of the male end of the extension flush set (that connects directly to the iv site) - this is the second time this has happened to this iv nurse.Both occasions were the same lot number.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SARL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key19220513
Report Number19220513
Device Sequence Number12810582
Product Code FPA
UDI-Device Identifier10885403242083
UDI-Public10885403242083
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2024
Report Date (Section F) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ5309
Device Catalogue NumberMZ5309
Device Lot Number23129105
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/01/2024